# SDR HALA2011062300280

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 35,387 hours, 6,683 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - TCAS FAIL ANNUNCIATING STEADY.  COULD NOT DUPLICATE PROBLEM AT THIS TIME. OPS CHECKED TCAS, TCAS PASSED.
